Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineIf you are having bone fractures then an assessment of bone strength (check for osteoporosis) with a DEXA scan is often recommended. Etravirine has not been much of a concern regarding bone health but the tenofovir in Truvada can be an issues.... Read more »
University of Minnesota, School of MedicineThe rate of myalgia/myositis with etravirine in clinical studies was very low (< 1%) so it can happen but generally would look for another explanation. rates of muscle disorders for your other HIV meds is similarly low. Looking at muscle enzyme... Read more »
University of Minnesota, School of Medicineseem to be linked to raltegravir (Isentress)but I haven't seen much (isolated reports) linking depression to etravirine (Intelence). Recommend discussing with your HIV specialist and try to address the depression while continuing an effective... Read more »
Connect With Others
Posted by nevereasy, 2 RepliesAnyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »
Posted by laguy38v, 2 RepliesHi has anyone had a rash because of it and if so did it finally go away?
I have a horrible rash after 8 days and my Doctor wants me to stay on it with the hope it will go away.
Thank you for any information. Read more »
Posted by laguy38vI started on Intelence over 8 days ago and I broke out in a rash all over my body. My Doctor wants me to continue and see if the rash will go away once my body gets use to the new drug. Has anyone had the same problem?
He put me on presnisone to help... Read more »
Posted by Monchhichi, 1 ReplyAre there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »
Guides for People With HIV